`a`
Related Articles
1

The Frank tensor as a boundary condition in intrinsic linearized elasticity

Journal of Geometric Mechanics  Volume 8, Issue 4, Pages : 391 - 411, 2016

Nicolas Van Goethem - (email)

 Abstract       References       Full Text      Related Articles

2

A multiscale finite element method for Neumann problems in porous microstructures

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 5, Pages : 1299 - 1326, 2016

Donald L. Brown - (email), Vasilena Taralova - (email)

 Abstract       References       Full Text      Related Articles

3

Hofer's length spectrum of symplectic surfaces

Journal of Modern Dynamics  Volume 9, Issue 01, Pages : 219 - 235, 2015

Michael Khanevsky - (email)

 Abstract       References       Full Text      Related Articles

4

On the Geometrical Gyro-Kinetic theory

Kinetic and Related Models  Volume 7, Issue 4, Pages : 621 - 659, 2014

Emmanuel Frénod - (email), Mathieu Lutz - (email)

 Abstract       References       Full Text      Related Articles

5

Geometric two-scale convergence on manifold and applications to the Vlasov equation

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 1, Pages : 223 - 241, 2014

Aurore Back - (email), Emmanuel Frénod - (email)

 Abstract       References       Full Text      Related Articles

6

Homogenisation theory for Friedrichs systems

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 1017 - 1044, 2013

Krešimir Burazin - (email), Marko Vrdoljak - (email)

 Abstract       References       Full Text      Related Articles

7

The Abresch-Gromoll inequality in a non-smooth setting

Discrete and Continuous Dynamical Systems  Volume 34, Issue 4, Pages : 1481 - 1509, 2013

Nicola Gigli - (email), Sunra Mosconi - (email)

 Abstract       References       Full Text      Related Articles

8

A Rikitake type system with one control

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 7, Pages : 1755 - 1776, 2013

Tudor Bînzar - (email), Cristian Lăzureanu - (email)

 Abstract       References       Full Text      Related Articles

9

Quantitative photoacoustic tomography with variable index of refraction

Inverse Problems and Imaging  Volume 7, Issue 1, Pages : 253 - 265, 2013

Lee Patrolia - (email)

 Abstract       References       Full Text      Related Articles

10

Inverse diffusion problems with redundant internal information

Inverse Problems and Imaging  Volume 6, Issue 2, Pages : 289 - 313, 2012

François Monard - (email), Guillaume Bal - (email)

 Abstract       References       Full Text      Related Articles

11

Infinitesimal gauge symmetries of closed forms

Journal of Geometric Mechanics  Volume 3, Issue 3, Pages : 277 - 312, 2011

Olivier Brahic - (email)

 Abstract       References       Full Text      Related Articles

12

On the Hamiltonian dynamics and geometry of the Rabinovich system

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 789 - 823, 2011

Răzvan M. Tudoran - (email), Anania Gîrban - (email)

 Abstract       References       Full Text      Related Articles

13

Curvature perturbations and stability of a ring of vortices

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 2/3, September, Pages : 349 - 375, 2008

Stefanella Boatto - (email)

 Abstract       Full Text      Related Articles

14

Gauss-Newton-on-manifold for pose estimation

Journal of Industrial and Management Optimization  Volume 1, Issue 4, Pages : 565 - 587, 2005

Pei Yean Lee - (email), John B Moore - (email)

 Abstract       Full Text      Related Articles

15

Chaotic trajectories for natural systems on a torus

Discrete and Continuous Dynamical Systems  Volume 9, Issue 5, Pages : 1343 - 1357, 2003

M. L. Bertotti - (email), Sergey V. Bolotin - (email)

 Abstract       Full Text      Related Articles

16

Heteroclinic orbits and chaotic invariant sets for monotone twist maps

Discrete and Continuous Dynamical Systems  Volume 9, Issue 1, Pages : 69 - 95, 2002

Tifei Qian - (email), Zhihong Xia - (email)

 Abstract       Full Text      Related Articles

17

A deterministic displacement theorem for Poisson processes

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 110 - 113,

 Abstract       Full Text      Related Articles